# SDR AALA201909179003

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 58,910 hours, 26,391 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: RED ECAM WARNING- SMOKE / LAV FOR AFT LEFT LAV. WARNING EXTINGUISHED AFTER ABOUT 15 SEC. ; (A PASSENGER WAS IN LAV). F/A'S  INSPECTED LAV AND FOUND NO EVIDENCE OF SMOKE OR FIRE. INSPECTED AFT LEFT LAV. NO DEFECTS FOUND. AFT LEFT LAV SMOKE DETECTION SYSTEM OPS CHECKED OK IAW AMM 26-17-00.
